Jump to content

If you find useful information here, your gift would help keep this site going. Our staff is entirely volunteer.

Photo
- - - - -

Neuro-emotions

spiraling emotions lexapro lability emotional instability

  • Please log in to reply
362 replies to this topic

#361 ShakeyJerr

ShakeyJerr

    Silver star

  • Members
  • PipPipPip
  • 130 posts
  • LocationLong Island, NY

Posted 18 April 2017 - 11:10 AM

Sometimes I am angry at the windows because they feel like false friends, they always disappear. It is so tiring dealing with the change. Acceptance doesn't come so easy when you're going through your nth transition from window to wave. 

 

This right here - what you wrote, Kittygiggles - hits the nail on the head for me. I have been in a protracted anxiety wave of over a week now. But about 4 nights ago, something strange started to happen. After neuro-anxiety to the max all day, around 8pm I feel almost normal. Then it happens the next day. And the next. 

 

But it was a false friend who did not show up last night, In fact, last night I got an anxiety surge at the end of the night. There had been no change in my routine. BUT... my wife did ask if I would do a favor for her the next day (now today) that filled me with dread because it contained many triggers (change in my routine, an addition to my commute, and the potential to encounter a family member who might ask me questions I don't want to answer).

(For the full explanation of that, and some relationship questions, see my post at http://survivinganti...nd/#entry281679 ).

Anyway, I doubt my false friend named Window will be showing up tonight after I actually do the favor...

I need to remind myself to breath right now,

SJ


Dates are tentative (my memory is shot)...

Prozac & Lithium from 1999 to 2003 (I don't remember the dosages). Went off but developed symptoms so put back on after 4 months.

Switched to Effexor (75mg 3/day) and Seroquel (50mg 3/day) some time in 2010 (I think). Did a self-taper during 2016 after losing insurance. Been off since around the beginning of 2017.

Developed Discontinuation Syndrome beginning with uncontrolled/unexplained crying in 02/17.

Moved on to full-blow symptoms from there. Been really bad since late 03/17.


#362 Jodawoda

Jodawoda

    Getting started

  • Members
  • Pip
  • 2 posts
  • LocationOregon

Posted 24 April 2017 - 10:14 AM

I am new here, my name is Jodawoda. Neuro-emotion is a word I have not heard before, but I definitely understand the meaning. I am barely able to cope right now with primal feelings of rejection, helplessness and powerlessness. Oh yeah, add paranoid to the list as well. 

 

I don't know whether to go up or down of off meds (again) at this point. This feels a lot like a living hell and I have always considered myself to be a grown ass strong woman who can pretty much handle anything. 


Effexor xr 225 mg daily for about 20 years

 

Ability 10mg daily for about 5 years 

 

Seroquel in various doses at bedtime for about 10 years 

 

Have been off Ability for about 4 years now

Still take small dose Seroquel at bedtime (50mg) 

 

Several months ago finished a very gradual taper over 18 months to eventually being completely off of Effexor ---

Significant destabilization for a couple months to the point where I felt no choice but to resume the Effexor.....

Initially felt better right away after resuming with a small dose 37.5mg but then eventually had to keep increasing the dose to get better stabilization to where I am now, back to 225 mg daily.  And unstable with serious mood lability and rage (no history of anger problems).  


#363 ShakeyJerr

ShakeyJerr

    Silver star

  • Members
  • PipPipPip
  • 130 posts
  • LocationLong Island, NY

Posted 24 April 2017 - 10:17 AM

Jodawoda - the moderators will be along either here or on your intro thread with advice and links.

 

I am here now to give love and support. You will get through this. Be kind to yourself. You may have known rejection before, but you won't here. We are here for you.

 

SJ


Dates are tentative (my memory is shot)...

Prozac & Lithium from 1999 to 2003 (I don't remember the dosages). Went off but developed symptoms so put back on after 4 months.

Switched to Effexor (75mg 3/day) and Seroquel (50mg 3/day) some time in 2010 (I think). Did a self-taper during 2016 after losing insurance. Been off since around the beginning of 2017.

Developed Discontinuation Syndrome beginning with uncontrolled/unexplained crying in 02/17.

Moved on to full-blow symptoms from there. Been really bad since late 03/17.






Also tagged with one or more of these keywords: spiraling emotions, lexapro, lability, emotional instability